MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated sodium and chloride results generated on a patient when processed on the architect c4000 analyzer.Results were reported to the medical provider.The following data was provided.On (b)(6) 2025, initial sodium results=160 mmol/l, repeat results from another analyzer = 142 mmol/l.On (b)(6) 2025, initial chloride results= 134 mmol/l, repeat results from this analyzer and another analyzer were 109 mmol/l.The customer uses reference range for sodium (135-145 mmol/l) & chloride (98-110 mmol/l).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included, no additional patient information was available.
 
Event or Problem Description
The customer observed a falsely elevated sodium and chloride results generated on a patient when processed on the architect c4000 analyzer.Results were reported to the medical provider.The following data was provided.(b)(6) 2025, initial sodium results=160 mmol/l, repeat results from another analyzer = 142 mmol/l.(b)(6) 2025, initial chloride results= 134 mmol/l, repeat results from this analyzer and another analyzer were 109 mmol/l.The customer uses reference range for sodium (135-145 mmol/l) & chloride (98-110 mmol/l).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect c4000, serial number (b)(6).The field service representative (fsr) observed the solenoid valves were leaking when troubleshooting the issue.The waste fittings kit (rohs)_ was cleaned out and drained and deemed the cause for the issue.The service history of the (b)(6) found no additional discrepant sodium and chloride results were reported after the current event was identified.A review of tracking and trending did not identify any trends for the architect c4000 instrument with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified for the architect c4000, serial number (b)(6) or the waste fittings kit.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23609020
Report Number3016438761-2025-00679
Device Sequence Number13241269
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WASTE FITTINGS KIT (ROHS), 7-203775-01, UNKNOWN.; WASTE FITTINGS KIT (ROHS), 7-203775-01, UNKNOWN.
Patient SexUnknown